# SDR AU990556

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82950010271
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING INBOARD ROLL SPOILER HYDRAULIC PIPE CRACKED ON A RADIUS.  LOSS OF HYDRAULIC FLUID.
